# SDR AALA970801

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 324 RBL 44 AND RBL 60 HAD CORROSION BLENDED BEYOND SRM LIMITS E58 NR 1692354 AND 1692367.  REPAIRED PER MRB NR 757-138.  (M)
